About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 934680, 5 pages
http://dx.doi.org/10.1155/2012/934680
Editorial

Mathematical Problems for Complex Networks

1School of Information Sciences and Technology, Donghua University, Shanghai 200051, China
2Department of Information Systems and Computing, Brunel University, Uxbridge, Middlesex UB8 3PH, UK
3Department of Mathematics, Southeast University, Nanjing 210096, China
4Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 16 November 2011; Accepted 16 November 2011

Copyright © 2012 Zidong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zidong Wang, Jinling Liang, and Yurong Liu, “Mathematical Problems for Complex Networks,” Mathematical Problems in Engineering, vol. 2012, Article ID 934680, 5 pages, 2012. doi:10.1155/2012/934680